Doctor insights on:
Lexapro Burning Feeling In Chest
1 potential: Dextromethorphan, a cough supressant, is in many cold preparations including coricidin. It could potentially increase risk of serotonin syndrome. Probably not significant, but would depend on if you are on other medications. Always make sure your doctor knows everything you are taking including otc. ...Read more
Been on Lexapro (escitalopram) 20mg. Changed to cipramil one day between. Day 12 of cirpamil and have chest pains for a couple of days. Should I see dr urgently?
Citalopram: Go to a walk-in clinic for an evaluation. You do not have your dose listed, but chest pain is not a side effect of the drug. Sudden cardiac death is listed due to an ekg change, but that is clearly not the case here. I think in general if you are concerned enough to be writing in, I would error on the safe side and get evaluated, just to put your mind at ease and so nothing dangerous is missed. ...Read more
Bought some Mucinex dm today for cough and chest congestion. I also take 20mg of Lexapro (escitalopram). Drugs dot com says major interactions. Uhhhh? Can I take?
Ask pharmacist or Dr: This is very troubling indeed. And everything I've read supports what you found. Don't risk a potentially life-threatening interaction but do try to find an alternative to Lexapro (escitalopram) w/ your doctor. It's not the guaifenesin part, so you could take Mucinex pills and gargle w/ salt water for throat pain and drink honey-lemon-tea- (bit of bourbon). Sorry, but you actually may find this to work better! ...Read more
I just increased my Lexapro (escitalopram) to 20mg in the am and I take 50 mg of trazadone in the pm. I start getting anxiety (chest tightness) around am?
Transient Medication: Many people report that immediately after increasing the dose of a medication like lexapro, (escitalopram) they experience a period of a few days of increased jitteriness and perhaps sleep disruption. This occurs before the beneficial effects which are to reduce anxiety. ...Read moreSee 1 more doctor answer
I am taking Lexapro (escitalopram) for anxiety. I just increased to 5 mg and have bad chest tightness. All heart tests are fine. Should I be worried? Suggestions.
Maybe: Anytime you don't feel well, it is a concern. It is good that your heart tests are fine, but how extensive was your work-up. Ibuprofen could be causing stomach or esophageal irritation which can present as chest tightness too. Talk to your doc and see if you should lower the dose of Lexapro (escitalopram) till this is sorted out. If your chest pain persists see a cardiologist to be certain. ...Read more
Epigastric pain, about 4/10. For about 2 days. No Chest Pain, have had some back discomfort. One episode of nausea. I am a 51 yr old woman. Lexapro 10 mg daily is the only med I take. All family have had cardiac hx. I do smoke. More pain in area when palp
Check it out asap: While this could be dyspepsia or reflux you should be sure to have it checked out with your doctor soon to rule out other causes. With your smoking and family history one should be concerned about cardiac problems and your heart along with surrounding vessels should be evaluated (EKG and perhaps CT chest to rule out aortic dissection). ...Read more
I'm on Lexapro 5mg for axiety/depression. I also have reoccurring pains in my left chest sternum area that tested negative for heart/lung/Gerd. Ideas?
Chest pains: And cardiac conditions ruled out suggest anxiety, i.e., tight muscles in chest. Stay w/your doctor but consider learning stress management from a mental health professional. Peace and good health. Clinical hypnosis can be very helpful. See www. Asch. Net for referrals tpo licensed health care providers. ...Read more
Is it safe to take Robitussin Cough + Chest Congestion DM while on Lexapro, (escitalopram) Synthroid, Zyrtec, Dymista Nasal Spray & Albuterol nebulizer?
At your age (or anyone else for that matter) taking five medicines and wanting another one is not smart unless your doctor has told what medical problems you have.
Having said that, if your doctor did prescribe those meds, over time the meds should be reduced.
Please let me know what develops. ...Read more
My liver area is burning sensantion and iwas on strattra add and now Lexapro (escitalopram) what is qwrong it hurts my eyes aren't yellow no jandice?
Took Lexapro (escitalopram) 2 days quit Sunday cause side effects, when will these terrible side effects go away? Bad nausea, fast heart, burning in skin.
Unsure: I'm not sure what your symptoms are from. It is possible they are from the Lexapro, (escitalopram) but they could also be due to another medical issue. It would be important in your case to return to the prescribing doctor for assessment and treatment of these issues. Allergy to the medicine is always one possibility, but not necessarily the only possible answer. Best wishes for getting better ...Read more
Right eye has been red for 2 days. No burning, itching, pain, goop or swelling. Eye has watered today. Started 10mg lexapro (escitalopram) week ago. Why is eye red?
Lexapro (escitalopram) not culprit:
Hi AmandaL- In my experience, Lexapro (escitalopram) is unlikely to cause red eye in just one eye. If it was a drug reaction, it would be more likely to be in both eyes.
It could be: allergies, eye contamination, eye trauma such as a scratch.
Good luck. Hope you feel better. ...Read more
Took 10 mg lexapro 5 mg of Buspar one day. Took 5 mg lexapro 2.5 mg Buspar 2 days. Today is 3rd day off it. Burning sensations through body. Leg cramps. Is this some bad side effects I’m having from these medications? Same affects when took PAXIL
Discuss with MD: It is very hard for us to answer your question as we don't know your history as to why you were taking the two meds and for how long. It is not from the drugs as you are off these for three days. If your symptoms persist then discuss with your treating doctor or Psychiatrist ...Read more
Diagnosed with anxiety derpession, heartburn taking lexapro, (escitalopram) seroquel lamotrigine and pantoprozole 40 and ranitidine 150 but stil have burning why?
A referral to a gastroenterologist may be necessary to rule out physiological/anatomical causes such as hiatal hernia or low muscle tone as the causes of intractable heartburn.
You should also be aware that many psychotropic medications can cause or exacerbate heartburn in a small number of individuals.
FYI, tricyclic antidepressants have H2 receptor blocking actions (similar to ranitidine). ...Read more
Can Xanax (alprazolam) XR or Lexapro cause gerd? Was treated for sob & throat tightness w/ppis before due to gerd. Started new meds & symptoms are back + burning.
I understand your distress.
Side effect of Lexapro may be GERD and Anxiety which can cause GERD
Side effect of Xanax (alprazolam) XR can be abdominal distress
See Gastroenterologist for Diagnosis of reoccurrence of symptoms, new meds; and Treatment.
Discuss with Psychiatrist:
•Benefits and side effects of Lexapro and Xanax (alprazolam) XR
•Decreasing the dose
•Therapy for stresses to develop coping skills ...Read more
Can bupropionxl, lamictal150mg, lexapro, (escitalopram) seroquel or any of these meds cause bloody nd painful breast only lft side dr says yes but 2nd opinion?
Milky discharge: Milky discharge possible is prolactin is elevated. Bloody discharge is unrelated. See your obstetrician gynecologist for a nother opinion and if it does that is the person who rendered the first opinion then find another obstetrician gynecologist for the second opinion. You have my opinion. ...Read more
Do ssri like Lexapro (escitalopram) or Prozac cause chronic shortness of breath? I have dyapnea for 5 months all day and touching breastbone hurts is this anxiety?
No: The drugs don't cause shortness of breath, but if it hurts to breath (movement of your breastbone), that WILL cause it. At your age (18), arthritis is unusual so my guess is there was some trauma whether or not you remember the specific instance. A chest x-ray will determine if your sternum or ribs are fractured which may help gauge how long the pain will be present. ...Read more
I had my baby 8 days ago. I have bad baby blues. My family doctor prescribed me. 25 mg of Xanax (alprazolam) and 10mg of lexapro. Is that safe while breast feeding?
Possibly unsafe: Xanax (alprazolam) is listed as "possibly unsafe" as studies have found Xanax (alprazolam) in breast milk. This means that the breast fed infant would likely receive some Xanax (alprazolam) while breast feeding; the benefits of Xanax (alprazolam) must be weighed with these risks Lexapro is listed as "safety unknown" as it has not been as well studied. Consult your doctor, or seek another opinion for your specific situation. ...Read moreSee 1 more doctor answer
Finished hcg shots for diet a week ago, started my period, heavy bright red, lasted 1 day. Meds are apidex, Lexapro, and trazodone. Breast surg. 5 w ago?
Uncertain: What is your question?Get a more detailed answer ›